Biological pathway selection through Bayesian integrative modeling (Statistical Applications in Genetics and Molecular Biology)

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Zheng, L; Yan, X; Suchindran, S; Dressman, H; Chute, JP; Lucas, J

Published Date

  • January 1, 2014

Published In

Volume / Issue

  • 13 / 6

Start / End Page

  • 733 -

Electronic International Standard Serial Number (EISSN)

  • 1544-6115

Digital Object Identifier (DOI)

  • 10.1515/sagmb-2014-0087

Citation Source

  • Scopus